×

zbMATH — the first resource for mathematics

On some classes of ideals in commutative Banach algebras. (English) Zbl 0445.46038

MSC:
46J20 Ideals, maximal ideals, boundaries
46J10 Banach algebras of continuous functions, function algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arens R.,Extension of Banach algebras. Pacific J. Math. 10 (1960), 1–16. · Zbl 0095.09801 · doi:10.2140/pjm.1960.10.1
[2] Arens R.,Ideals in Banach algebra extensions. Studia Math. 31 (1968), 29–32. · Zbl 0167.14102
[3] Bollobas B.,Adjoining inverses to commutative Banach algebras. Trans. Amer. Math. Soc. 181 (1973), 165–174. · Zbl 0274.46039 · doi:10.1090/S0002-9947-1973-0324418-9
[4] Lindberg J. A.,Extension of algebra norms and applications. Studia Math. 40 (1971), 35–39. · Zbl 0218.46047
[5] Slodkowski Z.,On ideals consisting of joint topological divisors of zero. Studia Math. 48 (1973), 83–88. · Zbl 0271.46046
[6] Zelazko W.,A characterization of Shilov boundary in function algebras. Prace Mat. 14 (1970), 59–64.
[7] Zelazko W.,On a certain class of non-removable ideals in Banach algebras. Studia Math. 44 (1972), 87–92.
[8] Zelazko W.,A characterization of Shilov boundary and non-removable ideals in function algebras. Algebres de Fonctions (Proc. Conf. Grenoble 1970), 70–73.
[9] Zelazko W.,Concerning a problem of Arens on removable ideals in Banach algebras. Coll. Math. 30 (1974), 127–131. · Zbl 0286.46051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.